# SDR SWIA202055980

- Difficulty date: December 11, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LWR TRANSCOWLING COAMING HAS EXCESSIVE CHAFFING AT VARIOUS LOCATIONS.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED DAMAGED TRANSCOWL LATCH COAMING P/N CN624-2060-205 AT RH ENGINE LWR TRANSCOWL. REF BOMBARDIER REO 670-54-21-1207 REV A,  DATED 2015-08-27.  SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH SKY CARD 51-900-1002-SKY(CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
